# SDR COMA9760070

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6229336400
- Condition: Malfunction
- Location: E/E Compt
- Part time: 9,329 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AHRS INDICATES A 19 DEGREE PITCH WITH AIRCRAFT LEVEL ON GROUND.  REPLACED THE NR 1 AHRS.
